# SDR CA110816008

- Difficulty date: August 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 3014580
- Condition: Cracked
- Location: Chip Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CHIP DETECTOR HOUSING ATTACHMENT BOLTS WERE FOUND TO BE CRACKED ON THE NR 1 ENGINE, RESULTING IN ONLY THE O-RING AND LOCKWIRE HOLDING THE CHIP DETECTOR HOUSING IN PLACE PREVENTING AN IN-FLIGHT SHUTDOWN. THIS HAS OCCURRED PREVIOUSLY 150 HOURS PRIOR, AND AT THIS TIME THE HOUSING WAS INSTALLED IAW THE MM. THE COMPANY IS DOING A DETAILED INSPECTION OF THE HOUSING EVERY 50 HOURS FOR THE NEXT 500 HOURS.
